Holomorphic tensors and vector bundles on projective varieties

Research output: Contribution to journalArticle

Abstract

In this paper we study vector bundles on varieties of dimension greater than one. To do this, we apply the theory of equivariant model maps developed in the paper. We prove a topological criterion for the unstability of a vector bundle on a projective surface. Using this estimate and the closedness of holomorphic forms on projective varieties we prove the inequality for the Chern classes of a surface of general type. Bibliography: 39 titles.

Original languageEnglish (US)
Pages (from-to)499-555
Number of pages57
JournalMathematics of the USSR - Izvestija
Volume13
Issue number3
DOIs
StatePublished - Jun 30 1979

Fingerprint

Projective Variety
Vector Bundle
Tensor
Surfaces of General Type
Chern Classes
Equivariant
Estimate
Model
Bibliography
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Holomorphic tensors and vector bundles on projective varieties. / Bogomolov, Fedor.

In: Mathematics of the USSR - Izvestija, Vol. 13, No. 3, 30.06.1979, p. 499-555.

Research output: Contribution to journalArticle

@article{fd5bc7bee9944f618809ace7b71af2c3,
title = "Holomorphic tensors and vector bundles on projective varieties",
abstract = "In this paper we study vector bundles on varieties of dimension greater than one. To do this, we apply the theory of equivariant model maps developed in the paper. We prove a topological criterion for the unstability of a vector bundle on a projective surface. Using this estimate and the closedness of holomorphic forms on projective varieties we prove the inequality for the Chern classes of a surface of general type. Bibliography: 39 titles.",
author = "Fedor Bogomolov",
year = "1979",
month = "6",
day = "30",
doi = "10.1070/IM1979v013n03ABEH002076",
language = "English (US)",
volume = "13",
pages = "499--555",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "3",

}

TY - JOUR

T1 - Holomorphic tensors and vector bundles on projective varieties

AU - Bogomolov, Fedor

PY - 1979/6/30

Y1 - 1979/6/30

N2 - In this paper we study vector bundles on varieties of dimension greater than one. To do this, we apply the theory of equivariant model maps developed in the paper. We prove a topological criterion for the unstability of a vector bundle on a projective surface. Using this estimate and the closedness of holomorphic forms on projective varieties we prove the inequality for the Chern classes of a surface of general type. Bibliography: 39 titles.

AB - In this paper we study vector bundles on varieties of dimension greater than one. To do this, we apply the theory of equivariant model maps developed in the paper. We prove a topological criterion for the unstability of a vector bundle on a projective surface. Using this estimate and the closedness of holomorphic forms on projective varieties we prove the inequality for the Chern classes of a surface of general type. Bibliography: 39 titles.

UR - http://www.scopus.com/inward/record.url?scp=84956260240&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956260240&partnerID=8YFLogxK

U2 - 10.1070/IM1979v013n03ABEH002076

DO - 10.1070/IM1979v013n03ABEH002076

M3 - Article

VL - 13

SP - 499

EP - 555

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 3

ER -